MathSciNet Relay Station
MathSciNet bibliographic data
MR1486494 11J91 (11B83)
Ferenczi, Sébastien; Mauduit, Christian Transcendence of numbers with a low complexity expansion. J. Number Theory 67 (1997), no. 2, 146–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement